HomeОбразованиеRelated VideosMore From: WombwellE

Clarithromycin and Acute Kidney Injury

8 ratings | 2187 views
Clarithromycin through inhibition of the metabolism of some calcium-channel blockers and 'statin' medications can cause acute kidney injury. Evidence and explanation provided in this video
Html code for embedding videos on your blog
Text Comments (5)
satya rupa (4 months ago)
Me use kar Raha Hu ,,,,skin pe koi change Nahi araha he lekin side effect hee thodaa khaane ke baad pitaaa lag Raha re din bhae
L C (6 months ago)
My doctor just prescribe Clarithromycin and Amoxicillin to me for my stomach infection I took (4) Amoxicillin 500 mg and (2) Clarithromycin 500 mg already in one day as prescribe by my doctor and I'm suppose to do this for two weeks, but I will not continue after hearing this and look for a natural way or natural antibiotic to cure my stomach infection. Thanks for posting your story on YouTube you saved me a lot of grief and hopefully there was no damage done on my first day of taking this medicine. I already felt some side effects on my first day of taking this stuff like dizziness, nausea, diarrhea, heart palpitation, and insomnia.
Nuna Elmagnuna (11 months ago)
is 5/mls twice a day for 7 days form a risk for 4 year old?
Amanda G. (1 year ago)
Its the worst drug ever!! I had so many side effects for MONTHS after taking this
Nuna Elmagnuna (11 months ago)
how long have you been on it and the dose please?

Would you like to comment?

Join YouTube for a free account, or sign in if you are already a member.